A Partial Ordering of Conditionally Positive Quadrant Dependence
Commun. Korean Math. Soc. 2001 Vol. 16, No. 2, 297-308
Jong Il Baek, Jeong Yeol Choi, Chun Ho Park Wonkwang University, Wonkwang University, Jeon Ju University
Abstract : A partial ordering is developed here among conditionally positive quadrant dependent($CPQD$) bivariate random vectors. This permits us to measure the degree of $CPQD$-ness and to compare pairs of $CPQD$ random vectors. Some properties and closure under certain statistical operations are derived.
Keywords : $CPQD$, $CPQD$ ordering, $\uparrow CPQD$, convex, convolution, $CSI$, limit in distribution